Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 37, NWS North Platte, NE

May 17, 2019Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2019, 10:58 PM CDT for Custer County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2019, 10:58 PM CDT (03:58 UTC)
Expired
May 17, 2019, 11:30 PM CDT
In force
32 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:59 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS53 KLBF 180358
SVRLBF
NEC041-180430-
/O.NEW.KLBF.SV.W.0037.190518T0358Z-190518T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1058 PM CDT Fri May 17 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Custer County in central Nebraska...

* Until 1130 PM CDT.

* At 1057 PM CDT, a severe thunderstorm was located from near 
  Oconto to near Broken Bow, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Broken Bow, Callaway, Oconto, Berwyn, Weissert, Westerville,
  Buckeye, Pressey State Wildlife Management Area, Burr Oak, Lodi and
  Cumro.

This includes the following highways...
 Highway 183 between mile markers 95 and 96, and between mile markers
98 and 111.
 Highway 2 between mile markers 272 and 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CDT for central
Nebraska.

LAT...LON 4139 9991 4162 9937 4104 9941 4105 9993
TIME...MOT...LOC 0357Z 231DEG 36KT 4120 9977 

HAIL...0.88IN
WIND...60MPH
 
$$

Snively
1 follow-up statement
552 
WWUS53 KLBF 180413
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1113 PM CDT Fri May 17 2019

NEC041-180430-
/O.CON.KLBF.SV.W.0037.000000T0000Z-190518T0430Z/
Custer NE-
1113 PM CDT Fri May 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN CUSTER COUNTY...

At 1112 PM CDT, severe thunderstorms were located along a line
extending from near Broken Bow to near Eddyville, moving northeast at
40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Broken Bow, Oconto, Berwyn, Weissert, Westerville, Buckeye, Pressey
State Wildlife Management Area, Burr Oak and Cumro.

This includes the following highways...
 Highway 183 between mile markers 95 and 96, and between mile markers
98 and 111.
 Highway 2 between mile markers 272 and 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. 

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CDT for central
Nebraska.

LAT...LON 4162 9937 4104 9941 4105 9979 4145 9977
TIME...MOT...LOC 0412Z 232DEG 34KT 4149 9962 4106 9965 

HAIL...0.88IN
WIND...60MPH
 
$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:34 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 17, 6:34 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
634 PM CDT Fri May 17 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri May 17 2019

Strong southwest flow aloft combined with strong southerly low
level flow ahead of the dryline will be providing sufficient deep
layer shear to generate supercells along the dryline after about 3
PM CDT. Bunkers right-moving supercells will be from the
southwest and rapid - about 35 kts or so making supercell
interaction likely. All modes of severe weather will be possible
with initial development and as storms remain in the warm sector.
As expected, storms that encounter the warm from will have an
enhanced tornado threat as explains in prev SPC and the mesoscale
update discussions. As upper support strengthens through the
evening the small clusters will likely grow upscale to one or two
large convective systems with large hail and damaging winds a
continued threat. Storms push north into SD after midnight. Cold
front overtakes the area through the night.

Mainly a dry start to Saturday but a secondary frontal surge will
drop quickly south across the area. Some chance for weak
thunderstorm development along this front Sat afternoon though
coverage is expected to be limited.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri May 17 2019

A cooler and wetter pattern shapes up for the first half of the work
week as yet another upper low becomes negatively tilted and closes
off over the Great Basin area. Deep southerly flow ahead of this
feature across the central and southern Plains will allow moisture
to return and increase across the area setting the stage for a
prolonged rain event in areas that have seen plenty of rain already
this year. While some deterministic solutions suggest snow at least
mixing with rain in the far northwest portion of the area,
believe at this time a lack of deep cold air will preclude
anything but a brief mix Tuesday night at this point, and
confidence on that is low. So will leave precip type as all rain
for now.

Chances for rain continue through the remainder of the week as well
and another system drops into the main long wave trough across the
west by late Wedneday and Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 634 PM CDT Fri May 17 2019

Storm conditions continue this evening until around 06z.
Thereafter, VFR is expected along and south of highway 2 with
IFR/MVFR/local LIFR in low or very low ceilings north of highway
2. A gradual improvement to VFR is expected 12z-18z Saturday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...CDC
Hazardous weather outlook, May 17, 3:18 PM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
318 PM CDT Fri May 17 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-182030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is an enhanced risk for severe thunderstorms across much of
western and north central Nebraska through tonight. All types of
severe weather will be possible with these storms including very
large hail, damaging winds and isolated tornadoes. The greatest
risk for tornadoes is expected to be south and east of a line from
O'Neill to Thedford to Big Springs. North of this area very large
hail will be possible along with damaging winds.

Locally heavy rain will also be possible with any of the stronger
storms initially, as well as later this evening when the storms
merge across north central Nebraska.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Heavy rainfall is possible Monday through Wednesday with most
locations seeing greater than 1" of rain and some locations
exceeding 2" total.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this evening across much of
southwest into central Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 17, 9:53 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
953 PM CDT Fri May 17 2019

NEZ008-009-026>028-038-180345-
Brown NE-Loup NE-Custer NE-Garfield NE-Rock NE-Blaine NE-
953 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...LOUP...
SOUTHEASTERN BROWN...WESTERN GARFIELD...NORTH CENTRAL CUSTER AND
EASTERN BLAINE COUNTIES UNTIL 1045 PM CDT...

At 953 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Brewster, Rose, Milburn, Milburn Diversion Dam State Wildlife
Management Area, Fox Bayou, Linscott, Duff, Almeria Meadow State
Wildlife Management Area, Horseshoe Bend Lake, Hannamon Bayou
Campground, Almeria and Valley View Flat Campground.

This includes the following highways...
 Highway 183 between mile markers 130 and 159.
 Highway 2 between mile markers 247 and 257.

A Tornado Watch remains in effect until midnight CDT for central and
north central Nebraska.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4159 9994 4186 10006 4233 9960 4193 9922
TIME...MOT...LOC 0253Z 213DEG 35KT 4190 9979

Jacobs
Local storm report, May 17, 9:58 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             11 N ARNOLD             41.58N 100.19W
05/17/2019  E1.00 INCH       CUSTER             NE   PUBLIC

            HAIL OF WIDE RANGE OF SIZES WITH A 1 INCH STONES. TIME
            ESTIMATED FROM RADAR.

&&

JURGENSEN
Local storm report, May 17, 9:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 E THEDFORD            41.98N 100.50W
05/17/2019  E1.75 INCH       THOMAS             NE   PUBLIC

            MOSTLY QUARTER SIZE WITH A HANDFUL OF GOLF BALL SIZE HAIL

0435 PM     HAIL             2 N BRANDON             40.83N 101.93W
05/17/2019  E1.50 INCH       PERKINS            NE   PUBLIC

0450 PM     HAIL             4 NE CHAPPELL           41.13N 102.41W
05/17/2019  E1.00 INCH       DEUEL              NE   PUBLIC

0521 PM     HAIL             15 N ALMERIA            42.05N 99.54W
05/17/2019  E1.00 INCH       LOUP               NE   PUBLIC

0540 PM     HAIL             8 WNW LEMOYNE           41.33N 101.94W
05/17/2019  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

0540 PM     HAIL             7 WNW LEMOYNE           41.32N 101.93W
05/17/2019  E1.00 INCH       KEITH              NE   PUBLIC

            PEA TO QUARTER

0540 PM     HAIL             8 WNW LEMOYNE           41.33N 101.94W
05/17/2019  E1.00 INCH       KEITH              NE   PUBLIC

0556 PM     HAIL             5 NE JOHNSTOWN          42.62N 99.99W
05/17/2019  E1.75 INCH       BROWN              NE   PUBLIC

0630 PM     HAIL             13 NW HAYES CENTER      40.64N 101.20W
05/17/2019  E1.00 INCH       HAYES              NE   PUBLIC

0643 PM     HAIL             NNW STOCKVILLE          40.54N 100.39W
05/17/2019  E2.75 INCH       FRONTIER           NE   TRAINED SPOTTER

            REPORT VIA MPING. TIME BASED ON RADAR.

0658 PM     TORNADO          5 NE STOCKVILLE         40.58N 100.32W
05/17/2019                   FRONTIER           NE   STORM CHASER

            BRIEF ROPE TORNADO ONE THE GROUND FOR A SHORT TIME

0709 PM     TORNADO          10 NE STOCKVILLE        40.64N 100.25W
05/17/2019                   FRONTIER           NE   STORM CHASER

            TORNADO ON THE GROUND VIA LIVE STREAM

0712 PM     HAIL             11 SW MULLEN            41.93N 101.19W
05/17/2019  E1.00 INCH       HOOKER             NE   PUBLIC

            NICKEL TO QUARTER

0714 PM     HAIL             10 SW MULLEN            41.94N 101.18W
05/17/2019  E1.75 INCH       HOOKER             NE   PUBLIC

            PEA TO GOLF BALL

0723 PM     HAIL             3 S MULLEN              42.00N 101.04W
05/17/2019  E1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

0730 PM     HAIL             MULLEN                  42.04N 101.04W
05/17/2019  E1.75 INCH       HOOKER             NE   PUBLIC

0743 PM     HAIL             2 SE JOHNSTOWN          42.55N 100.03W
05/17/2019  E1.00 INCH       BROWN              NE   PUBLIC

0753 PM     HAIL             9 N SENECA              42.17N 100.83W
05/17/2019  E1.00 INCH       CHERRY             NE   PUBLIC

0817 PM     HAIL             NE HERSHEY              41.16N 101.00W
05/17/2019  E1.00 INCH       LINCOLN            NE   PUBLIC

            REPORT VIA MPING.

0830 PM     TORNADO          3 S OCONTO              41.10N 99.76W
05/17/2019                   CUSTER             NE   EMERGENCY MNGR

            STORM SPOTTER OBSERVED. REPORT RELAYED BY EMERGENCY
            MANAGER

0845 PM     HAIL             OCONTO                  41.14N 99.76W
05/17/2019  E2.00 INCH       CUSTER             NE   TRAINED SPOTTER

            REPORT VIA SPOTTER NETWORK. TIME ESTIMATED FROM RADAR.

0902 PM     HAIL             5 W STAPLETON           41.48N 100.61W
05/17/2019  E1.25 INCH       LOGAN              NE   CO-OP OBSERVER

            REPORT FROM OBSERVER. HAIL ENDED AT 0902 CDT.

0907 PM     HAIL             9 SSW BERWYN            41.23N 99.58W
05/17/2019  E1.25 INCH       CUSTER             NE   PUBLIC

            TIME ESTIMATED FROM RADAR.

0930 PM     HAIL             BRADY                   41.02N 100.37W
05/17/2019  E1.00 INCH       LINCOLN            NE   CO-OP OBSERVER

0935 PM     HAIL             11 N ARNOLD             41.58N 100.19W
05/17/2019  E1.00 INCH       CUSTER             NE   PUBLIC

            HAIL OF WIDE RANGE OF SIZES WITH A 1 INCH STONES. TIME
            ESTIMATED FROM RADAR.

&&

CCOLE
Special weather statement, May 17, 10:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service North Platte NE
1000 PM CDT Fri May 17 2019

NEZ059-071-180315-
Frontier NE-Lincoln NE-
1000 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER AND SOUTHEASTERN
LINCOLN COUNTIES UNTIL 1015 PM CDT...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Moorefield, or 13 miles east of Curtis, moving
northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Orafino.

A Tornado Watch remains in effect until midnight CDT for southwestern
Nebraska.

LAT...LON 4042 10027 4067 10040 4085 10030 4085 10022
      4070 10022 4070 10005
TIME...MOT...LOC 0300Z 207DEG 36KT 4066 10027

Snively
Special weather statement, May 17, 10:26 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
1026 PM CDT Fri May 17 2019

NEZ038-071-180400-
Custer NE-Frontier NE-
1026 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER AND SOUTH
CENTRAL CUSTER COUNTIES UNTIL 1100 PM CDT...

At 1026 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eustis to near Medicine Creek Reservoir
State Recreation Area. Movement was northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Eustis and Orafino.

A Tornado Watch remains in effect until midnight CDT for central and
southwestern Nebraska.

LAT...LON 4070 10022 4070 9999 4105 9977 4108 9973
      4105 9973 4105 9976 4071 9998 4044 9998
      4043 10009 4035 10010 4035 10024
TIME...MOT...LOC 0326Z 227DEG 28KT 4069 10011 4041 10015

Snively
Special weather statement, May 17, 10:52 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
1052 PM CDT Fri May 17 2019

NEZ009-010-180430-
Holt NE-Rock NE-
1052 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROCK AND
NORTHWESTERN HOLT COUNTIES UNTIL 1130 PM CDT...

At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Newport, or 18 miles southeast of Bassett, moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Atkinson and Stuart.

This includes Highway 20 between mile markers 273 and 292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for north
central Nebraska.

LAT...LON 4237 9923 4243 9939 4280 9915 4261 9870
TIME...MOT...LOC 0351Z 214DEG 35KT 4239 9929

Jacobs

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:00 PM CDTSpecial Weather StatementLBFDeuel45 min
May 17, 7:04 PM CDTTornado Warning Tornado observedConsiderable damage threatLBFFrontier, Lincoln41 min
May 17, 7:14 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry31 min
May 17, 7:28 PM CDTSpecial Weather StatementLBFLincoln, Logan47 min
May 17, 7:31 PM CDTSpecial Weather StatementLBFArthur44 min
May 17, 7:40 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas50 min
May 17, 7:42 PM CDTSpecial Weather StatementLBFThomas33 min
May 17, 7:47 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 17, 7:49 PM CDTSpecial Weather StatementLBFKeya Paha41 min
May 17, 8:12 PM CDTSpecial Weather StatementLBFHooker33 min
May 17, 8:15 PM CDTTornado Warning Tornado observedLBFCuster45 min
May 17, 8:16 PM CDTSpecial Weather StatementLBFMcPherson, Thomas29 min
May 17, 8:28 PM CDTSpecial Weather StatementLBFBrown32 min
May 17, 8:31 PM CDTSpecial Weather StatementLBFLincoln29 min
May 17, 8:37 PM CDTSpecial Weather StatementLBFKeya Paha23 min
May 17, 8:39 PM CDTSpecial Weather StatementLBFHooker36 min
May 17, 8:49 PM CDTSpecial Weather StatementLBFBrown41 min
May 17, 8:56 PM CDTSpecial Weather StatementLBFLincoln, Logan34 min
May 17, 8:59 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas31 min
May 17, 9:00 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 17, 9:13 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
May 17, 9:17 PM CDTSpecial Weather StatementLBFThomas28 min
May 17, 9:19 PM CDTSpecial Weather StatementLBFKeya Paha26 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan34 min
May 17, 9:31 PM CDTSpecial Weather StatementLBFLogan29 min
May 17, 9:38 PM CDTSpecial Weather StatementLBFValley52 min
May 17, 9:40 PM CDTSpecial Weather StatementLBFKeya Paha35 min
May 17, 9:44 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln31 min
May 17, 9:53 PM CDTSpecial Weather StatementLBFLoup52 min
May 17, 10:00 PM CDTSpecial Weather StatementLBFFrontier15 min
May 17, 10:08 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup52 min
May 17, 10:15 PM CDTSevere Thunderstorm WarningLBFHolt, Loup, Rock45 min
May 17, 10:26 PM CDTSpecial Weather StatementLBFDawson34 min
May 17, 10:30 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler45 min
May 17, 10:52 PM CDTSpecial Weather StatementLBFHolt38 min
May 17, 11:11 PM CDTSpecial Weather StatementLBFBoyd49 min
May 17, 11:16 PM CDTSpecial Weather StatementLBFWheeler44 min
May 17, 11:29 PM CDTSpecial Weather StatementLBFValley46 min
May 18, 12:12 AM CDTSpecial Weather StatementLBFWheeler63 min
May 18, 1:14 AM CDTSpecial Weather StatementLBFWheeler46 min
May 18, 3:45 PM CDTFrost AdvisoryLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 1 more17 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.